Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32560
Title: A smoothing newton method for semi-infinite programming
Authors: Li, DH
Qi, L 
Tam, J
Wu, SYI
Keywords: KKT condition
Semi-infinite programming
Semismooth equations
Smoothing Newton method
Issue Date: 2004
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2004, v. 30, no. 2, p. 169-194 How to cite?
Journal: Journal of global optimization 
Abstract: This paper is concerned with numerical methods for solving a semi-infinite programming problem. We reformulate the equations and nonlinear complementarity conditions of the first order optimality condition of the problem into a system of semismooth equations. By using a perturbed Fischer-Burmeister function, we develop a smoothing Newton method for solving this system of semismooth equations. An advantage of the proposed method is that at each iteration, only a system of linear equations is solved. We prove that under standard assumptions, the iterate sequence generated by the smoothing Newton method converges superlinearly/quadratically.
URI: http://hdl.handle.net/10397/32560
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-004-8266-z
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

35
Last Week
1
Last month
0
Citations as of Apr 25, 2018

WEB OF SCIENCETM
Citations

32
Last Week
1
Last month
0
Citations as of Apr 25, 2018

Page view(s)

54
Last Week
3
Last month
Citations as of Apr 22, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.